Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 41 of 48 found articles
 
 
  Some new dynamic inequality on time scales in three variables
 
 
Title: Some new dynamic inequality on time scales in three variables
Author: Pachpatte, Deepak B.
Appeared in: Journal of Taibah University for Science
Paging: Volume 11 (2017) nr. 6 pages 6 p.
Year: 2017
Contents:
Publisher: Taibah University
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 41 of 48 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands